An efficient robust adaptive control law for robot manipulators

This source preferred by Hongnian Yu

This data was imported from Scopus:

Authors: Yu, H. and Lloyd, S.

Journal: Proceedings of the Institution of Mechanical Engineers, Part C: Journal of Mechanical Engineering Science

Volume: 210

Issue: 4

Pages: 363-372

ISSN: 0954-4062

DOI: 10.1243/PIME_PROC_1996_210_208_02

A computationally efficient robust adaptive control algorithm is proposed in this paper. The regressors are implemented using the desired trajectories to replace the actual trajectories in order to reduce the computational burden. To reduce the disturbance introduced by this replacement, an adaptive variable structure control law is proposed. The proposed adaptive control law results in a system that is robust to bounded input disturbances. A small modification of the control law makes the system robust to more general input disturbances. The stability analysis is in the Lyapunov sense. Simulation results demonstrate the validity of the proposed scheme. © IMechE 1996.

This data was imported from Web of Science (Lite):

Authors: Yu, H. and Lloyd, S.

Journal: PROCEEDINGS OF THE INSTITUTION OF MECHANICAL ENGINEERS PART C-JOURNAL OF MECHANICAL ENGINEERING SCIENCE

Volume: 210

Issue: 4

Pages: 363-372

ISSN: 0954-4062

DOI: 10.1243/PIME_PROC_1996_210_208_02

The data on this page was last updated at 04:55 on May 22, 2019.